# SDR COMA0060745

- Difficulty date: September 16, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 11,143 hours, 10,643 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 6001510933
- Condition: Damaged
- Location: Left Wingtip
- Part time: 11,143 hours, 10,643 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN TALLAHASSEE, A BAGGAGE CART STRUCK THE LEFT WINGLET CAUSING DAMAGE TO THE WINGLET TRAILING EDGE (P/N 600-15109-33) AND LOWER OUTBOARD FAIRING (P/N 600-10388-410).  THE WINGLET TRAILING EDGE WAS REMOVED AND THE PLANE FERRIED TO ORLANDO UNDER REO 601R-57-31-223 TO FACILITATE REPAIRS.  REMOVED LOWER OUTBOARD FAIRING AND INSPECTED AREA FOR FURTHER DAMAGE.  NO DAMAGE NOTED TO WINGLET INTERNAL STRUCTURE.   INSTALLED SERVICEABLE WINGLET TRAILING EDGE AND LOWER OUTBOARD FAIRING.  WORK DONE IN ACCORDANCE WITH CRJ STRUCTURE REPAIR MANUAL CHAPTER 51-41-02 PAGES 1-6.
